Couldn't find what you looking for?

TRY OUR SEARCH!

What about taking caffeine pills? I am tired with codeine, the buzz is just not the same it used to be in the beginning. What about caffeine? I have heard it could get you the same thing, but to be honest, I do not know anything on the amount or proper usage. But, I guess that there is not much to be afraid off, It is taken orally and those are actually coffe pills, right?

Loading...

I will just put some statistics info taken from regional Illinois poison center from October last year. There were 265 cases of health complications caused by taking caffeine supplements. Thirty-one of those had to stay in the hospital, while twenty of those finished on the intensive care. So you see, taking caffeine pills for either staying awake or for the euphoria (buzz) feeling you want, could become dangerous. Symptoms you should watch out for are chest pain, palpitations, insomnia etc.
Reply

Loading...